# SDR CA150415011

- Difficulty date: March 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE TAXI, THEY NOTICED A STRONG BURNING ODOR. FOUND BALLAST BURNED.
